Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 29, NWS Melbourne, FL

May 13, 2007Lake County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at May 13, 2007, 3:49 PM EDT for Lake County, Florida. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2007, 3:49 PM EDT (19:49 UTC)
Expired
May 13, 2007, 4:45 PM EDT
In force
56 min
Issued by
NWS Melbourne, FL
Area
Counties, with a storm outline in the text

County Lake County, FL

The radar

The Tampa radar (KTBW), 115 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 7.8 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2007-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1298 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2007-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1298 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
1193 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMLB 131949
SVRMLB
FLC069-132045-
/O.NEW.KMLB.SV.W.0029.070513T1949Z-070513T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
349 PM EDT SUN MAY 13 2007

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL LAKE COUNTY IN FLORIDA.

* UNTIL 445 PM EDT

* AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  NORTH OF GROVELAND...AND MOVING SOUTH AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
  MASCOTTE

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

LAT...LON 2856 8172 2874 8175 2874 8204 2848 8198

$$
3 follow-up statements
000 
WWUS52 KMLB 132000
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
359 PM EDT SUN MAY 13 2007

FLC069-132045-
/O.CON.KMLB.SV.W.0029.000000T0000Z-070513T2045Z/
LAKE FL-
359 PM EDT SUN MAY 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR WEST CENTRAL LAKE COUNTY...

AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE TWO AREAS OF SEVERE THUNDERSTORMS. THE FIRST STRETCHED FROM 
FRUITLAND PARK TO LAKE GRIFFIN. THE SECOND WAS ALONG STATE ROAD 19
JUST NORTH OF MASCOTTE AND GROVELAND.

THE STORMS WERE DRIFTING SLOWLY TOWARD THE SOUTH...AND ARE CAPABLE 
OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 
MPH.

LAT...LON 2856 8172 2874 8175 2874 8204 2848 8198

$$


CRISTALDI
000 
WWUS52 KMLB 132022
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
420 PM EDT SUN MAY 13 2007

FLC069-132045-
/O.CON.KMLB.SV.W.0029.000000T0000Z-070513T2045Z/
LAKE FL-
420 PM EDT SUN MAY 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR WEST CENTRAL LAKE COUNTY...

AT 413 PM EDT...SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL 
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH WERE LOCATED FROM
JUST NORTH OF MASCOTTE...TO THE SUMTER COUNTY LINE. THIS AREA OF 
INTENSE STORMS WAS NEARLY STATIONARY.

COMMUNITIES WEST OF STATE ROAD 33 IN SOUTHERN LAKE COUNTY...AND 
HIGHWAY 27 IN CENTRAL AND NORTHERN LAKE COUNTY STAND THE GREATEST 
CHANCE OF BEING AFFECTED BY THESE STORMS.

LAT...LON 2856 8172 2874 8175 2874 8204 2848 8198

$$



CRISTALDI
000 
WWUS52 KMLB 132049
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
446 PM EDT SUN MAY 13 2007

FLC069-132056-
/O.EXP.KMLB.SV.W.0029.000000T0000Z-070513T2045Z/
LAKE FL-
446 PM EDT SUN MAY 13 2007

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL LAKE COUNTY
EXPIRED AT 445 PM EDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT MOST OF THE 
SEVERE THUNDERSTORM ACTIVITY THAT PROMPTED THE WARNING HAD WEAKENED 
AND MOVED INTO SUMTER COUNTY.

HOWEVER...A NEW STORM CELL DEVELOPING NEAR HIGHWAY 27 AND THE 
FLORIDA TURNPIKE WAS LIKELY PRODUCING SMALL HAIL. THE STORM WILL 
ALSO BE CAPABLE OF PRODUCING FREQUENT LIGHTNING...GUSTY WINDS AND 
TORRENTIAL RAINFALL. THIS STORM WILL BE MONITORED FOR SIGNS OF 
BECOMING SEVERE.


LAT...LON 2856 8172 2874 8175 2874 8204 2848 8198

$$


CRISTALDI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 12:57 PM EDT, 2 hours 52 minutes earlier.

Area forecast discussion, May 13, 12:57 PM EDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1257 PM EDT SUN MAY 13 2007

.DISCUSSION...

...ISOLATED STRONG TO SEVERE STORMS POSSIBLE...

LATEST VISIBLE SATELLITE LOOP SHOWS BACKDOOR COLD FRONT MOVING
ACROSS SOUTHERN GEORGIA AND INTO NORTHERN FLORIDA.

AS THE ATMOSPHERE OVER EAST CENTRAL FLORIDA BECOMES MORE UNSTABLE
WITH AFTERNOON HEATING AND MOISTURE POOLS AHEAD OF THE FRONT...
SCATTERED LIGHTNING STORMS ARE FORECAST TO DEVELOP MID TO LATE
AFTERNOON OVER THE INTERIOR THEN PUSH SLOWLY BACK TOWARD THE COAST
LATE AFTERNOON INTO THE EARLY EVENING. COLD TEMPERATURES ALOFT WILL
INCREASE LAPSE RATES AND THE POTENTIAL FOR STRONG GUSTY WINDS AND
LARGE HAIL LATE AFTERNOON AND THE EARLY EVENING HOURS. STRONG
CONVECTION EXPECTED TO DECREASE DURING THE EVENING WITH THE LOSS OF
DAY TIME HEATING BUT THE APPROACHING FRONT WILL PROVIDE ANOTHER
FOCUS FOR STORMS TO FORM AHEAD/ALONG.

LATEST GFS RUN HAS BACKDOOR FRONT MOVING DOWN THE PENINSULA
OVERNIGHT SUNDAY AND MONDAY MORNING WITH HIGH PRESSURE OVER THE
MIDDLE ATLANTIC BUILDING DOWN THE SOUTHEAST AND FLORIDA MONDAY
AFTERNOON. MOISTURE RIBBON ASSOCIATED WITH THE FRONT WOULD SUGGEST
KEEPING HIGHER POPS SOUTHERN AREAS MONDAY. MODELS STILL PAINTING A
NORTHEAST WIND SURGE MOVING DOWN THE PENINSULA AND ADJACENT COASTAL
WATERS AHEAD OF THE HIGH.

TUESDAY AND WEDNESDAY...BACKDOOR COOL WASHES OUT IN VCNTY S
PENINSULA BUT MOISTURE REMAINS HIGH ENOUGH TO BRING CHANCES OF
SHOWERS AND THUNDERSTORMS WITH AFTERNOON HEATING ALONG SEA BREEZES.
GENERALLY 20 PCT IN NORTHERN PORTION TO AROUND 40 PCT SOUTH NEAR
LAKE OKEECHOBEE. SHOWERS/DEBRIS CLOUDS MAY LINGER INTO EVENING
ESPECIALLY SOUTH.

THURSDAY AND FRIDAY...ANOTHER COOL FRONT MOVES ACROSS CENTRAL
FLORIDA THURSDAY AND FRIDAY. MOISTURE IS NOT ABUNDANT BUT AFTERNOON
HEATING AND SEA BREEZE CONVERGENCE SHOULD KEEP SCATTERED RW TRW
GOING FOR TWO MORE AFTERNOONS WITH BEST CHANCES BETWEEN LAKE
OKEECHOBEE AND VERO BEACH.

SATURDAY AND SUNDAY...HIGH PRESSURE BEHIND FRONT USHERS IN DRIER AIR
AND LIMITS CHANCES OF ISOLATED RW/TRW TO SOUTHERN PORTION OF
FORECAST AREA.

&&

.AVIATION...MVFR VISIBILITIES/CEILINGS...STRONG WIND GUSTS AND HAIL
THIS AFTERNOON AND EVENING OR UNTIL STORMS DIE DOWN. APPROACHING
FRONT FROM THE NORTH WILL INCREASE STORM/SHOWERS REST OF THE NIGHT
AND INTO THE MORNING. EXPECT GUSTY WINDS ALONG THE COAST AS A WIND
SURGE WORKS ITS WAY DOWN THE PENINSULA OVERNIGHT AND MONDAY.

&&

.MARINE...AREA BUOYS RECORDING SEAS 3 FEET OR LESS AND NORTHWEST
WINDS 5 TO 10 KNOTS THIS EVENING. WINDS AND SEAS EXPECTED TO
INCREASE LATE NIGHT AND MONDAY NORTH TO SOUTH AS A WIND SURGE WORKS
ITS WAY DOWN THE COAST. STRONG PRESSURE GRADIENT BETWEEN HIGH BEHIND
BACK DOOR FRONT AND DEPARTING OCEANIC LOW WILL BUILD 6 TO 8 FT SEAS
AND KEEP WINDS UP THROUGH MUCH OF TUESDAY. SMALL CRAFT
CONDITIONS POSSIBLY CONTINUE INTO WEDNESDAY FOR THE 20 TO 60 MILE
OFFSHORE SEGMENT AS SEAS WILL BE SLOW TO COME DOWN. SEAS SHOULD
DIMINISH MARKEDLY DURING THE DAY THURSDAY. SEAS MAY BE BUILDING BACK
SIGNIFICANTLY FOR NEXT WEEKEND IF ANOTHER STRONG HIGH PRESSURE RIDGE
BUILDS IN BEHIND THE NEXT FRONTAL PASSAGE ON FRIDAY AND A LOW
DEVELOPS OVER THE ATLANTIC EAST OF FLORIDA. MUCH UNCERTAINTY AT THIS
LONG RANGE.

&&

.FIRE WEATHER...ONSHORE WINDS FROM MON-THU WILL REDUCE WEATHER
RELATED FIRE CONCERNS. MIN RHS SHOULD REMAIN IN 40S AND 50S
THROUGH FRIDAY. A FEW AREA MAY RECEIVE HEAVY RAIN DURING THE WEEK
BUT OVERALL IS DOES  NOT APPEAR THAT WIDESPREAD RAIN IS LIKELY.
LIGHTNING STRIKES MAY INITIATE NEW FIRES.
&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  70  78  67  81 /  40  30  20  20
MCO  67  83  67  85 /  40  30  20  30
MLB  71  82  71  81 /  40  40  30  30
VRB  71  83  71  82 /  40  40  30  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 4 AM MONDAY TO 4 PM EDT TUESDAY FOR
     COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM-
     WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY FROM 10 AM MONDAY TO 4 PM EDT TUESDAY FOR
     COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM-
     WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM
     OFFSHORE.

&&

SHORT TERM...WIMMER
LONG TERM....HAGEMEYER
AVIATION...WIMMER
Hazardous weather outlook, May 13, 11:13 AM EDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1113 AM EDT SUN MAY 13 2007

AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147-
140300-
COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM-
COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE-
WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1113 AM EDT SUN MAY 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
A MOIST UNSTABLE AIR MASS COMBINED WITH BOUNDARY INTERACTIONS AND
COLD TEMPERATURES IN THE MID LEVELS OF THE ATMOSPHERE WILL PRODUCE
SCATTERED LIGHTNING STORMS CONTAINING STRONG GUSTY WINDS AND
LARGE HAIL. WEAK STEERING FLOW WILL KEEP STORMS FROM MOVING
QUICKLY RESULTING IN LOCALLY HEAVY RAIN. STORMS WILL LINGER THIS
EVENING WHILE DECREASING IN COVERAGE AFTER SUNSET.

...RIP CURRENT IMPACT...
LONG PERIOD SWELLS WILL PRODUCE A RISK OF RIP CURRENTS THIS AFTERNOON.

...MARINE THUNDERSTORM GUST IMPACT...
LATE AFTERNOON STORMS MOVING OFF THE MAINLAND AND INTO THE COASTAL
WATERS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS AND LOCALLY
ROUGH SEAS. BOATERS SHOULD KEEP A WEATHER EYE TO THE SKY AND BE
PREPARED TO MOVE TO A PLACE OF SAFETY SHOULD STORMS THREATEN.

...FIRE WEATHER IMPACT...
DRY VEGETATION AND MODERATELY LOW RELATIVE HUMIDITY ALONG WITH THE
RISK OF LIGHTNING STORMS THIS AFTERNOON WILL POSE A FIRE WEATHER
CONCERN. LIGHTNING WILL BE CAPABLE OF IGNITING NEW FIRES...
ESPECIALLY AWAY FROM LOCATIONS THAT DO NOT RECEIVE RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

WIMMER

In the hours before

Special weather statement, May 13, 1:46 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
146 PM EDT SUN MAY 13 2007

FLZ041-044>047-053-054-058-059-064-141-144-147-131830-
COASTAL VOLUSIA COUNTY-INDIAN RIVER-INLAND VOLUSIA
COUNTY-MARTIN-NORTHERN BREVARD COUNTY-NORTHERN LAKE
COUNTY-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD
COUNTY-SOUTHERN LAKE COUNTY-ST. LUCIE-
146 PM EDT SUN MAY 13 2007

...THUNDERSTORMS EXPECTED TO DEVELOP RAPIDLY ALONG THE EAST COAST
SEA BREEZE...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON...

AT 150 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT ISOLATED THUNDERSTORMS WERE BEGINNING TO DEVELOP ALONG THE EAST
COAST SEA BREEZE FROM WEST OF DAYTONA BEACH TO WEST OF VERO BEACH TO
NEAR JUPITER INLET. THE STRONGEST STORMS WERE ALONG THE COAST IN
MARTIN COUNTY WHERE HAIL TO ONE INCH WAS REPORTED EARLIER SOUTH OF
HOBE SOUND. AS THE AFTERNOON PROGRESSES STRONG TO SEVERE
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE SEA BREEZE IN THE
WARM UNSTABLE AIRMASS. OTHER STRONG STORMS ARE EXPECTED TO DEVELOP
ALONG A FRONTAL BOUNDARY MOVING IN FROM NORTH CENTRAL FLORIDA.

THE MOST LIKELY THREAT WILL BE FREQUENT LIGHTNING STRIKES AND LARGE
HAIL. WIND GUSTS TO 50 OR 60 MPH AND LOCALLY HEAVY RAIN ARE ALSO
POSSIBLE. HEAD INDOORS AT THE FIRST SIGN OF AN APPROACHING
THUNDERSTORM LATER THIS AFTERNOON.
Local storm report, May 13, 2:00 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
200 PM EDT SUN MAY 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     HAIL             2 S HOBE SOUND          27.03N 80.13W
05/13/2007  E1.00 INCH       MARTIN             FL   TRAINED SPOTTER

            RANGER STATION AT JOHNATHAN STATE PARK REPORTED 1 INCH
            HAIL FOR 10 MINUTES DROPPING OFF TO PEA SIZE

&&

FXD
Local storm report, May 13, 2:09 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
209 PM EDT SUN MAY 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     HAIL             2 SE HOBE SOUND         27.04N 80.11W
05/13/2007  E1.00 INCH       MARTIN             FL   PUBLIC

            JUPITER ISLAND PUBLIC SVC REPORTED 5 TO 10 MINUTES OF
            QUARTER SIZE HAIL

&&

FXD
Special weather statement, May 13, 3:12 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
312 PM EDT SUN MAY 13 2007

FLZ045-147-132000-
NORTHERN BREVARD COUNTY-ORANGE-
312 PM EDT SUN MAY 13 2007

...STRONG THUNDERSTORM OVER STATE ROAD 50 ALONG THE BREVARD AND
ORANGE COUNTY LINE...

AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM 6 MILES EAST OF CHRISTMAS.  THE STORM WAS DRIFTING
SOUTH AT 5 TO 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE STRONG WIND GUSTS UP TO 50
MPH...SMALL HAIL...FREQUENT LIGHTNING...AND TORRENTIAL RAINFALL.

CRISTALDI
Special weather statement, May 13, 3:38 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
338 PM EDT SUN MAY 13 2007

FLZ044-132030-
NORTHERN LAKE COUNTY-
338 PM EDT SUN MAY 13 2007

...STRONG THUNDERSTORMS AFFECTING NORTHWEST LAKE COUNTY...

AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG STORMS OVER FRUITLAND PARK AND LADY LAKE. THE
STORMS WERE DRIFTING SLOWLY SOUTHWARD.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

CRISTALDI
Local storm report, May 13, 3:42 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
342 PM EDT SUN MAY 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     HAIL             DE BARY                 28.88N 81.31W
05/13/2007  M0.88 INCH       VOLUSIA            FL   LAW ENFORCEMENT

            VOLUSIA SHERIFFS OFFICE AT DE BARY SUBSTATION OBSERVED
            NICKEL SIZE HAIL.

&&

JRC

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 1:29 PM EDTSpecial Marine WarningMLB72 min
May 13, 1:37 PM EDTSevere Thunderstorm WarningMLBMartin53 min
May 13, 2:31 PM EDTSevere Thunderstorm WarningMLBSeminole59 min
May 13, 3:19 PM EDTSevere Thunderstorm WarningMLBVolusia28 min
May 13, 4:55 PM EDTSevere Thunderstorm WarningMLBLake49 min
May 13, 5:25 PM EDTSevere Thunderstorm WarningMLBOsceola36 min
May 13, 6:38 PM EDTSevere Thunderstorm WarningMLBMartin37 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.